EconPapers    
Economics at your fingertips  
 

Porous Medium Equation with Nonlocal Pressure

Diana Stan (), Félix Teso () and Juan Luis Vázquez ()
Additional contact information
Diana Stan: Basque Center for Applied Mathematics
Félix Teso: Norwegian University of Science and Technology
Juan Luis Vázquez: Universidad Autónoma de Madrid

A chapter in Current Research in Nonlinear Analysis, 2018, pp 277-308 from Springer

Abstract: Abstract We provide a rather complete description of the results obtained so far on the nonlinear diffusion equation u t = ∇⋅ (u m−1∇(−Δ)−s u), which describes a flow through a porous medium driven by a nonlocal pressure. We consider constant parameters m > 1 and 0 2, and the asymptotic behavior of solutions when N = 1. The cases m = 1 and m = 2 were rather well known.

Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-89800-1_12

Ordering information: This item can be ordered from
http://www.springer.com/9783319898001

DOI: 10.1007/978-3-319-89800-1_12

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-89800-1_12